# SDR MALA000272

- Difficulty date: April 14, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 439
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: Illuminated
- Location: Windshield Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT SIDE WINDOW HEAT LIGHT ILLUMINATING HEADING DIF IND IN.  MX REPLACED SIDE WINDSHEILD WITH SERVICEABLE UNIT IAW TASKCARD 56003.  OPS CHECK GOOD AT THIS TIME.
